# SDR QMLA2011072311080

- Difficulty date: July 23, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- Aircraft time: 11,122 hours, 61,840 cycles
- Engine: Tmeca ARRIEL1C
- Engine time: 8,600 hours, 25,467 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: GEM32
- Condition: Contaminated
- Location: Rear 9 Alpha Pan
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NR 1 GAUGE WENT TO ZERO WITH NO ASSOCIATED WARNING LIGHT WHILE IN CRUISE FLIGHT.  THE PILOT IMMEDIATELY LANDED AT THE CLOSEST AIRPORT AND CALLED THE MECHANIC.  THE MECHANIC INSPECTED THE ACFT AND FOUND SOME WATER IN THE 9 ALPHA CONNECTOR FOR THE INDICATOR.  THE MECHANIC DRIED THE WATER FROM THE CONNECTOR AND CLEANED IT COMPLETELY.  HE THEN HAD THE PILOT PERFORM A GROUND RUN WITH NO DEFECTS NOTED.  THE ACFT WAS RETURNED TO SERVICE.
